Top answers from doctors based on your search:
Disclaimer

i just started taking zoloft and it feels like my brain is burning very weird whats wrong

A 16-year-old female asked:
Dr. Donald Hazlett
53 years experience Psychiatry
Consult your doctor!: The symptoms described are not typical for sertraline (zoloft). When any new medication is first taken and almost immediately some type of unusual fee ... Read More
Dr. Douglas Bey
56 years experience Psychiatry
Too early 4 zoloft (sertraline): Zoloft (sertraline) takes days/weeks to start to work give lt time these are still the symptoms of your illness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Burning nostrils: is likely just that. Please see your doc but brain tumor is way down on the list of possibilities. Are you being treated for your anxiety disorder, ... Read More
A 18-year-old female asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
Your brain chemistry: Is altered when you wax and wane your doses of meds that act in the brain.
1
1 thank
Dr. Bassam Amawi
48 years experience Psychiatry
As above : Withdrawal symptoms.
A 37-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
20 years experience Psychiatry
See below: If you are taking zoloft, (sertraline) you should probably not stop and should ask your family doctor if they can prescribe it. If you have to stop, a ... Read More
3
3 thanks
A 26-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zoloft (sertraline): Not an uncommon effect on high dose Zoloft (sertraline). Talk with your Doctor about possibly dividing the dose to twice daily.
A female asked:
Dr. Miroslava Fox
14 years experience Clinical Psychology
See below: Please contact your prescribing provider. S/he is the best person to ascertain things based on your medical history. Good luck and be well!
1
1 thank
A 36-year-old member asked:
Dr. Jonathan Dissin
38 years experience Neurology
NO: Zoloft (sertraline) , antidepressants in general, leave no telltale "marks" on common imaging studies (ct, mri) there maybe brief changes in certain r ... Read More
2
2 thanks
A 24-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Not really: You may need a more gradual dose reduction of zoloft (sertraline). Hoping you're working with your physician on the process.
A 41-year-old female asked:
Dr. Matthew Smith
39 years experience Psychiatry
Probably no problem: There is no known problme of ThermoHeat interacting with sertraline. ON the other had, the interaction has not been studiied, so one can't say for ce ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month